# SDR QXEA2010030100148

- Difficulty date: February 24, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 21,844 hours, 22,720 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Buss Bar
- Part number: 697070212
- Condition: Failed
- Location: Propeller Deice
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA- ON DOWNWIND, FO NOTICED SPARKS COMING OFF TOP 1/2 OF NR 2 PROPELLER AT THE HUB, DE-ICE EQUIPMENT WAS ON.  LANDING UNEVENTFUL.  PERFORMED GVI OF NR 2 PROPELLER SLIP RING AND BUSS BARS, FOUND 2 BROKEN BUSS BARS, REMOVED AND REPLACED 2 BUSS BARS ON NR 2 PROPELLER IAW Q400 AMM TASKS 61-10-06-000-804,61-10-06-400-804.  GROUND RAN ENGINES AS REQ.  OP'S CHECK GOOD, WITH NO SPARKS NOTED, NO OTHER DEFECTS NOTED.  RETURNED TO SERVICE.
